# SDR SWAA2025102219054

- Difficulty date: September 28, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 29,735 hours, 15,000 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE INBOARD FAN COWL WEB AFT OF THE OIL SERVICE DOOR CRACKED.  REMOVED AND REPLACED WITH TTG8Q00S5H1F.
